Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 2(36), Pages 211–219 (Mi umn8427)  

Reviews and Bibliography

New popular books for mathematics (review)

I. M. Yaglom


Full text: PDF file (1648 kB)

Citation: I. M. Yaglom, “New popular books for mathematics (review)”, Uspekhi Mat. Nauk, 5:2(36) (1950), 211–219

Citation in format AMSBIB
\Bibitem{Yag50}
\by I.~M.~Yaglom
\paper New popular books for mathematics (review)
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 2(36)
\pages 211--219
\mathnet{http://mi.mathnet.ru/umn8427}


Linking options:
  • http://mi.mathnet.ru/eng/umn8427
  • http://mi.mathnet.ru/eng/umn/v5/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:586
    Full text:199
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021